MO Jia-qi, WEN Zhao-hui. Singularly Perturbed Reaction Diffusion Equations With Time Delay[J]. Applied Mathematics and Mechanics, 2010, 31(6): 739-744. doi: 10.3879/j.issn.1000-0887.2010.06.011
Citation: MO Jia-qi, WEN Zhao-hui. Singularly Perturbed Reaction Diffusion Equations With Time Delay[J]. Applied Mathematics and Mechanics, 2010, 31(6): 739-744. doi: 10.3879/j.issn.1000-0887.2010.06.011

Singularly Perturbed Reaction Diffusion Equations With Time Delay

doi: 10.3879/j.issn.1000-0887.2010.06.011
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-05-10
  • Publish Date: 2010-06-15
  • A class of differential difference reaction diffusion equations initial boundary problem with a small time delay was considered. Under suitable conditions and by using method of the stretched variable, the formal asymptotic solution was constructed. And then, by using the theory of differential inequalities, the uniformly validity of solution was proved.
  • loading
  • [1]
    Barbu L, Morosanu. Singularly Perturbed Boundary-Value Problems[M]. Basel: Birkhauserm Verlag AG, 2007.
    [2]
    Ni W M, Wei J C. On positive solution concentrating on spheres for the Gierer-Meinhardt system[J]. J Diff Eqns, 2006, 221(1): 158-189. doi: 10.1016/j.jde.2005.03.004
    [3]
    Alfaro M, Hilhorst D, Matano H. The singular limit of the Allen-Cahn equation and the FitzHugh-Nagumo system[J]. J Diff Eqns, 2008, 245(2): 505-565 . doi: 10.1016/j.jde.2008.01.014
    [4]
    Khasminskii R Z, Yin G. Limit behavior of two-time-scale diffusion revisited[J]. J Diff Eqns, 2005, 212(1): 85-113. doi: 10.1016/j.jde.2004.08.013
    [5]
    Marques I. Existence and asymptotic behavior of solutions for a class of nonlinear elliptic equations with Neumann condition[J]. Nonlinear Anal, 2005, 61(1): 21-40. doi: 10.1016/j.na.2004.11.006
    [6]
    Bobkova A S. The behavior of solutions of multidimensional singularly perturbed system with one fast variable[J]. J Diff Eqns, 2005, 41(1): 23-32.
    [7]
    MO Jia-qi. A singularly perturbed nonlinear boundary value problem[J]. J Math Anal Appl, 1993, 178(1): 289-293. doi: 10.1006/jmaa.1993.1307
    [8]
    MO Jia-qi. Singular perturbation for a class of nonlinear reaction diffusion systems[J]. Science in China, Ser A, 1989, 32(11): 1306-1315.
    [9]
    MO Jia-qi, LIN Wan-tao. A nonlinear singular perturbed problem for reaction diffusion equations with boundary perturbation[J]. Acta Math Appl Sin, 2005, 21(1): 101-104. doi: 10.1007/s10255-005-0220-4
    [10]
    MO Jia-qi, LIN Wan-tao. Asymptotic solution of activator inhibitor systems for nonlinear reaction diffusion equations[J]. J Sys Sci Complexity, 2008, 20(1): 119-128.
    [11]
    MO Jia-qi, Shao S. The singularly perturbed boundary value problems for higher-order semi-linear elliptic equations[J]. Advances in Math, 2001, 30(2): 141-148.
    [12]
    Mo J Q, Zhu J, Wang H. Asymptotic behavior of the shock solution for a class of nonlinear equations[J]. Progress in Natural Science, 2003, 13(9): 768-770. doi: 10.1080/10020070312331344400
    [13]
    莫嘉琪, 张伟江, 陈贤峰. 强非线性发展方程孤波同伦解法[J]. 物理学报, 2007, 56(11): 6169-6172.
    [14]
    莫嘉琪,张伟江,何铭. 激光脉冲放大器传输波的计算[J]. 物理学报, 2006, 55(7): 3233-3236.
    [15]
    Mo J Q, Wang H, Lin W T. Varitional iteration solving method for El-Nio phenomenon atmpspheric physics of nonlinear model[J]. Acta Oceanol Sin, 2005, 24(5): 35-38.
    [16]
    MO Jia-qi, LIN Wan-tao, WANG Hui. Variational iteration method for solving perturbed mechanism of western boundary undercurrents in the Pacific[J]. Chin Phys, 2007, 16(4): 951-964. doi: 10.1088/1009-1963/16/4/016
    [17]
    MO Jia-qi, LIN Wan-tao, WANG Hui. Variational iteration solving method of a sea-air oscillator model for the ENSO[J]. Prog Nat Sci, 2007, 17(2): 230-232. doi: 10.1080/10020070612331343252
    [18]
    MO Jia-qi, WANG Hui, LIN Wan-tao, LIN Yi-hua. Varitional iteration method for solving the mechanism of the equatorial eastern Pacific El-Nio-southern oscillation[J]. Chin Phys, 2006, 15(4): 671-675. doi: 10.1088/1009-1963/15/4/003
    [19]
    MO Jia-qi, LIN Wan-tao, WANG Hui. Variational iteration method for solving perturbed mechanism of western boundary undercurrents in the Pacific[J]. Chin Phys, 2007, 16(4): 951-964. doi: 10.1088/1009-1963/16/4/016
    [20]
    MO Jia-qi, LIN Wan-tao. Asymptotic solution for a class of sea-air oscillator model for El-Nio-southern oscillation[J]. Chin Phys, 2008, 17(2): 370-372. doi: 10.1088/1674-1056/17/2/002
    [21]
    Pao C V. Comparison methods and stability analysis of reaction diffusion systems[C]LIU Xin-zhi.Lecture Notes in Pure Appl Math,162. New York:Marcel Dekker Inc, 1994:277-292.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1744) PDF downloads(777) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return